MAUDE Adverse Event Report: CARDINAL HEALTH BOVIE SURGICAL SETUP PACK ; ELECTROSURGICAL, CUTTING, COAGULATION & ACCESSORIES

CARDINAL HEALTH BOVIE SURGICAL SETUP PACK ; ELECTROSURGICAL, CUTTING, COAGULATION & ACCESSORIES
Model Number SSK9040A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Event or Problem Description
Bovie catching on fire and causing what looks like ashed and debris on pick up as well as on the bovie pencil.

Brand Name
BOVIE SURGICAL SETUP PACK
Common Device Name
ELECTROSURGICAL, CUTTING, COAGULATION & ACCESSORIES
Manufacturer (Section D)
CARDINAL HEALTH
waukegan IL 60085
MDR Report Key7378552
Report NumberMW5076193
Device Sequence Number2311927
Product Code GEI
UDI-Device Identifier10885425487974
UDI-Public(01)10885425487974
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSSK9040A
Device Catalogue NumberSSK9040A
Device Lot Number837223
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STRL MAJOR SURGICAL SETUP BACK
Patient Age65 YR